# SDR SWAA2023061444763

- Difficulty date: May 2, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,400 hours, 34,322 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK SUPPORT ANGLE LOC BS 663 LH SIDE AT CENTER WING BOX 2023-310172<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[02] REPLACED SUPPORT ANGLE LOC BS 663 LH SIDE AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG DRAWING 111A1000 SHEET 130 REV. A SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED SUPPORT ANGLE LOC BS 663 LH SIDE AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG DRAWING 111A1000 SHEET 130 REV. A. RII VERIFIED
